RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 2, Pages 234–240 (Mi tmf1582)  

This article is cited in 2 scientific papers (total in 2 papers)

Deformations of Calogero–Moser systems and finite Toda chains

J. F. van Diejen

University of Amsterdam

Abstract: Recent results pertaining to the complete integrability of some novel $n$-particle models in dimension one are presented. These models generalize the Calogero–Moser systems related to classical root systems. Generalizations of the relativistic Toda chain are obtained via limit transitions.

Full text: PDF file (631 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:2, 549–554

Bibliographic databases:

Language: English

Citation: J. F. van Diejen, “Deformations of Calogero–Moser systems and finite Toda chains”, TMF, 99:2 (1994), 234–240; Theoret. and Math. Phys., 99:2 (1994), 549–554

Citation in format AMSBIB
\Bibitem{Van94}
\by J.~F.~van Diejen
\paper Deformations of Calogero--Moser systems and finite Toda chains
\jour TMF
\yr 1994
\vol 99
\issue 2
\pages 234--240
\mathnet{http://mi.mathnet.ru/tmf1582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308784}
\zmath{https://zbmath.org/?q=an:0851.58021}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 2
\pages 549--554
\crossref{https://doi.org/10.1007/BF01016137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV07100009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1582
  • http://mi.mathnet.ru/eng/tmf/v99/i2/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Feher L., Goerbe T.F., “Trigonometric and Elliptic Ruijsenaars?Schneider Systems on the Complex Projective Space”, Lett. Math. Phys., 106:10 (2016), 1429–1449  crossref  mathscinet  zmath  isi  scopus
    2. Pusztai B.G., “Self-Duality and Scattering Map For the Hyperbolic Van Diejen Systems With Two Coupling Parameters (With An Appendix By S. Ruijsenaars)”, Commun. Math. Phys., 359:1 (2018), 1–60  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:119
    Full text:61
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019